# SDR SWAA2022012562898

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 49,260 hours, 33,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHT INOP ; / [01] RE-LAMPED THE L2 DOOR EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04. OPERATIONAL CHECK IS NORMAL.
